Ukrainian Mathematical Journal

, Volume 21, Issue 6, pp 675–678 | Cite as

On the problem of the validity of a method of averaging for integrodifferential equations

  • G. Bakhabov
Brief Communications


Integrodifferential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov, On Some Statistical Methods in Mathematical Physics [in Russian], Izd. Akad. Nauk Ukrainian SSR, Kiev (1945).Google Scholar
  2. 2.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Vibrations [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  3. 3.
    A. M. Samoilenko, “On a case of continuous dependence of the solutions of differential equations on a parameter,” Ukrain. Matem. Zh.,14, No.3 (1962).Google Scholar
  4. 4.
    A. N. Filatov, Averaging in Differential and Integrodifferential Equations [in Russian], Fan, Tashkent (1967).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • G. Bakhabov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations